Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 139, NWS Las Vegas, NV

October 15, 2015San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Oct 15, 2015, 1:39 PM PDT for San Bernardino County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 15, 2015, 1:39 PM PDT (20:39 UTC)
Expired
Oct 15, 2015, 4:45 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 133 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 15, 1:51 PM PDTFLASH FLOOD5 Ese Landers, CAVEHICLE STUCK IN FLOODING WASH NEAR WINTERS AND SUNSET ROADS.
Oct 15, 2:35 PM PDTFLASH FLOOD6 Ne Joshua Tree, CACHP REPORTS VEHICLES ATTEMPTING TO DRIVE THROUGH A FLOODED ROADWAY NEAR SUNFAIR ROAD AND ABERDEEN DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WGUS55 KVEF 152039
FFWVEF
CAC071-152345-
/O.NEW.KVEF.FF.W.0139.151015T2039Z-151015T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
139 PM PDT THU OCT 15 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 445 PM PDT
    
* AT 138 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN OVER LANDERS. THE RAIN IS MOVING NORTH AT 20 MPH. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LANDERS...JOSHUA TREE AND JOSHUA TREE LAKE CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3411 11636 3435 11642 3436 11641 3447 11640
      3447 11642 3453 11642 3453 11646 3455 11646
      3456 11612 3413 11615

$$

ASG
1 follow-up statement
928 
WGUS75 KVEF 152116
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
216 PM PDT THU OCT 15 2015

CAC071-152345-
/O.CON.KVEF.FF.W.0139.000000T0000Z-151015T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
216 PM PDT THU OCT 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT FOR
SOUTH CENTRAL SAN BERNARDINO COUNTY...

AT 212 PM PDT...DOPPLER RADAR SHOWED THE THUNDERSTORM THAT PRODUCED 
THE VERY HEAVY RAIN MOVING NORTH OF LANDERS. HOWEVER...THERE WERE 
NEW STORMS FORMING TO THE SOUTH THAT WILL LIKELY MOVE NORTH ACROSS 
LANDERS AND JOSHUA TREE. LOCAL LAW ENFORCEMENT HAS REPORTED FLASH 
FLOODING AT WINTERS ROAD AND SUNSET ROAD WITH ONE VEHICLE STUCK IN 
FLOOD WATERS. FLASH FLOODING WILL LIKELY CONTINUE THROUGH 400 PM. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANDERS...JOSHUA TREE AND JOSHUA TREE LAKE CAMPGROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3411 11636 3435 11642 3436 11641 3447 11640
      3447 11642 3453 11642 3453 11646 3455 11646
      3456 11612 3413 11615

$$

ASG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 10:40 AM PDT, 2 hours 59 minutes earlier.

Area forecast discussion, Oct 15, 10:40 AM PDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1040 AM PDT THU OCT 15 2015

.SYNOPSIS...A STORM SYSTEM ALONG THE SOUTHERN CALIFORNIA COAST WILL
LIFT SLOWLY TO THE NORTHEAST THROUGH SATURDAY RESULTING IN SHOWERS
AND THUNDERSTORMS ACROSS THE AREA. ANOTHER SYSTEM WILL APPROACH THE
AREA FROM THE NORTHWEST ON SATURDAY AND LINGER THROUGH MONDAY
RESULTING IN ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. DRY
WEATHER WILL RETURN TO THE ENTIRE AREA ON TUESDAY.
&&

.UPDATE...EXTENSIVE SHOWERS AND THUNDERSTORMS MOVING UP ACROSS INYO
COUNTY THIS MORNING WILL LIFT TO THE NORTH OF THE AREA THIS
AFTERNOON. RECENT SATELLITE AND RADAR LOOPS SHOWED A DISCONTINUOUS
BAND OF SHOWERS OVER EASTERN SAN BERNARDINO COUNTY AND THE LATEST
HRRR MODEL SLOWLY ROTATES THIS BAND UP ACROSS CLARK AND
CENTRAL/SOUTHERN MOHAVE COUNTIES LATE THIS AFTERNOON AND EVENING FOR
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. THE GRIDS
WERE UPDATED TO REFLECT THIS. THE REST OF THE FORECAST TRENDS
DETAILED BELOW LOOK OKAY BASED ON THE 12Z GFS/NAM.
&&

.AVIATION...FOR MCCARRAN...SCATTERED SHOWERS WILL OCCUR THROUGHOUT
THE DAY WITH CIGS DOWN TO 8K FEET AT TIMES. ITS POSSIBLE THAT LATE
IN THE AFTERNOON AND EVENING WE COULD SEE MORE WIDESPREAD SHOWERS
AND ISOLATED THUNDERSTORMS THAT MAY DROP CIGS DOWN TO 5-6K FEET.
WINDS WILL MAINLY BE 8 KTS OR LESS TRENDING TOWARD DIURNAL
DIRECTIONS EARLY THOUGH CONFIDENCE IN THE WIND DIRECTION IS MODERATE
THIS AFTERNOON WITH A WESTERLY COMPONENT THE MOST LIKELY. THE CHANCE
FOR SHRA/TSRA WILL CONTINUE THROUGH MONDAY WITH CIGS/VSBY REDUCED TO
MVFR OR LOWER AS WELL AS MOUNTAIN OBSCURATIONS POSSIBLE.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT
WITH THE GREATEST CHANCES ACROSS SAN BERNARDINO, INYO, SOUTHERN NYE
AND WESTERN CLARK COUNTIES. LITTLE TO NO ACTIVITY IS EXPECTED IN
EASTERN MOHAVE, NORTHEAST CLARK AND EASTERN LINCOLN COUNTIES. CIGS
WILL MAINLY BE 6K-10K FEET IN AND NEAR SHRA/TSRA OTHERWISE 10K-18K
FEET. VSBY MAY BE REDUCED TO MVFR OR LOWER WITH GUSTY AND ERRATIC
WINDS POSSIBLE IN AND NEAR ANY SHRA/TSRA. OTHERWISE EXPECT WINDS TO
TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS EXCEPT IN
THE OWENS VALLEY THIS AFTERNOON AND EARLY EVENING WHERE SOUTH WINDS
OF 10-20 KTS WITH GUSTS TO 25 KTS ARE POSSIBLE. THE CHANCE FOR
SHRA/TSRA WILL CONTINUE THROUGH MONDAY WITH CIGS/VSBY REDUCED TO
MVFR OR LOWER AS WELL AS MOUNTAIN OBSCURATIONS POSSIBLE.
&&

.PREV DISCUSSION...
315 AM PDT THU OCT 15 2015

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

THE FIRST OF TWO STORM SYSTEMS IS ALREADY SPREADING SHOWERS AND
THUNDERSTORMS INTO THE AREA WITH ACTIVITY WORKING NORTH TO NORTHWEST
ACROSS SAN BERNARDINO AND FAR SOUTHWEST INYO COUNTIES THIS MORNING
ON RADAR. FURTHER EAST WE HAVE YET TO SEE MUCH IN THE WAY OF
SUBSTANTIAL CLOUD COVER OUTSIDE OF HIGH CLOUDS AND THUS THERE A FEW
ISSUES. ALL THE MODELS SHOW A BIG SPREAD IN HOW FAR EAST THEY
GENERATE QPF TODAY AND MUCH OF THIS HAS TO DO WITH HOW QUICKLY THE
LOW-LEVELS OF THE ATMOSPHERE, MAINLY BELOW 700 MB, RESPOND TO THE
THE RICHER MOISTURE THAT WORKS IN HIGHER UP. THIS IS A SITUATION
WHERE ANY MOISTENING OF THE LOWER LEVELS WILL TAKE PLACE TOP DOWN
AND THUS INITIALLY PRECIP MAY STRUGGLE TO REACH THE SURFACE. THIS
MAKES TIMING OF SHOWERS AND THUNDERSTORMS HARD AS THINGS MAY NOT GET
GOING AS QUICK AS THE WETTER 00Z OPERATIONAL GFS SHOWS. THE 00Z
OPERATIONAL ECMWF REMAINS THE DRIEST. THE THOUGHT ON MY END IS THE
GFS IS TOO WET AND THE ECMWF A LITTLE TOO DRY AND THUS THE POP
FORECAST TODAY WAS LARGELY DERIVED FROM A CONSENSUS OF THE LOCAL ARW
AND NMM MODELS. THIS WOULD MAINLY FOCUS ACTIVITY IN SAN BERNARDINO,
INYO, SOUTHERN NYE AND WESTERN CLARK COUNTIES. IT IS VERY POSSIBLE
WE SEE SOMETHING SIMILAR TO WHAT WAS AROUND ON OCTOBER 4TH WHERE
AREAS JUST WEST OF LAS VEGAS GOT DRENCHED AND WE SAW NOTHING IN THE
MIDDLE AND EAST SIDE OF THE VALLEY. THINGS GOING FOR THUNDERSTORMS
TODAY WILL BE GOOD DIRECTIONAL AND SPEED SHEAR AS WELL AS THE EXIT
REGION OF A SMALL 50 KT+ JET STREAK AT 250 MB OVER SOUTHEAST
CALIFORNIA WHICH WILL AID IN LIFT. THUS A FEW STRONGER STORMS AND
EVEN A SEVERE STORM CANNOT BE RULED OUT WITH HAIL AND GUSTY WINDS
THE MAIN THREAT. AS FOR FLASH FLOODING, STORMS WILL BE MOVING AT A
DECENT CLIP TODAY BUT ANY STRONGER STORMS OR AREAS THAT SEE TRAINING
STORMS COULD AT LEAST SEE MINOR FLOODING. THE BEST RISK WILL BE IN
SAN BERNARDINO, SOUTHERN INYO, SOUTHERN NYE AND WESTERN CLARK
COUNTIES. TEMPS WILL DROP SEVERAL DEGREES TODAY DUE TO THE INCREASED
CLOUDS BRINGING AN END TO THE NEAR RECORD HIGH MAXIMUMS OF LATE.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH
TONIGHT WITH ACTIVITY GRADUALLY WORKING EAST AS THE NIGHT MOVES ON.
SNOW LEVELS WILL BE AROUND 11000-11500 FEET WITH A FEW INCHES OF
SNOW POSSIBLE ABOVE THAT LEVEL. LOWS WILL REMAIN ON THE WARM SIDE
SINCE THIS IS A WARM SYSTEM AND THE WARM AIR WILL NOT REALLY BE
FLUSHED ON OUT AS THIS STORM HEADS IN AND AGAIN WE MAY SEE A FEW
RECORD WARM LOWS SET.

THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE LAS VEGAS
VALLEY LOOKS TO BE LATE TONIGHT INTO FRIDAY MORNING AS A GENERAL
BAND OF SHOWERS AND THUNDERSTORMS LIFTS NORTHEAST ACROSS THE AREA.
THIS WILL PUSH THE RISK FOR TRAINING STORMS AND STRONGER STORMS INTO
MOHAVE, CLARK, NORTHEAST SAN BERNARDINO AND CENTRAL AND SOUTHERN NYE
COUNTIES AS WELL AS FAR SOUTHEAST INYO COUNTIES AND THESE AREAS WILL
BE MOST AT RISK FOR ANY FLOODING IN THIS TIME FRAME.

THINGS SHOULD START TO DRY OUT IN THE SOUTHWEST BY FRIDAY NIGHT AS
THE FIRST SYSTEM WILL HAVE TRANSITIONED TO AN OPEN WAVE. THE OPEN
WAVE THEN GETS CAUGHT UP IN THE OVERALL BROAD TROUGH AXIS ALOFT. THE
FOCUS THEN TURNS TO ANOTHER LOW WHICH IS SLATED TO DROP INTO NORCAL.
THIS WILL MAINLY TRACK TOWARD NEVADA AND AS A RESULT, WE HAVE
LOWERED POPS ACROSS WESTERN INYO AND NORTHWEST AND WEST-CENTRAL SAN
BERNARDINO COUNTY FOR SATURDAY AND SATURDAY NIGHT BUT INCREASED THEM
IN LINCOLN, CLARK AND CENTRAL/SOUTHERN NYE COUNTIES. THE ECMWF IS
EVEN WETTER WITH THIS SYSTEM WITH VERY BULLISH POPS. THIS MAY BE
MORE OF LATE SATURDAY NIGHT INTO SUNDAY EVENT FOR LAS VEGAS WITH
RESPECT THE BEST RAIN CHANCES AND HEAVIEST PRECIPITATION. AGAIN,
SOME RISK FOR STRONG THUNDERSTORMS CANNOT BE RULED OUT AS WELL AS
FLASH FLOODING. TEMPS WILL BE TRICKY AS CLOUDS AND PRECIP MAY HOLD
READINGS DOWN MORE THAN CURRENTLY FORECAST ESPECIALLY IF THE SUPER
SOAKER ECMWF IS CORRECT.

SOME IMPACTS TO STRESS:

+ ROADS WILL BE WET AND SLICK. PLAN AHEAD FOR TRAVEL.
+ FLOODING WILL BE HIT AND MISS BUT COULD QUICKLY DEVELOP UNDER
  STRONGER STORMS THAT DUMP OR ANY AREAS THAT SEE TRAINING STORMS.
+ HIGHER PEAKS IN THE SOUTHERN SIERRA WILL SEE WINTRY CONDITIONS
  WITH ACCUMULATING SNOW. BE PREPARED IF HEADING THERE.
+ HAIL AND GUSTY WINDS OVER 45 MPH ARE POSSIBLE WITH STRONGER
  THUNDERSTORMS.
+ RAINFALL AMOUNTS WILL BE HIGHLY VARIABLE WITH AMOUNTS BETWEEN A
  THIRD AND THREE-QUARTERS OF AN INCH WITH LOCALIZED TOTALS OVER
  AN INCH BY FRIDAY EVENING.
+ THE SECOND SYSTEM COULD BRING ANOTHER THIRD TO THREE-QUARTERS OF
  AN INCH OF RAIN TO PARTS OF SOUTHERN NEVADA.

.LONG TERM...SUNDAY THROUGH THURSDAY.

A TROUGH ACROSS CALIFORNIA EARLY SUNDAY MORNING WILL USHER IN OUR
SECOND ROUND OF WET WEATHER. THE PRIMARY SHIELD OF PRECIPITATION
LOOKS TO MAINLY AFFECT INYO COUNTY, SOUTHERN NEVADA AND NORTHWEST
ARIZONA SUNDAY INTO SUNDAY NIGHT. WITH THE LATEST MODEL RUNS THERE
IS SOME AGREEMENT THAT THE BEST FORCING WOULD BE OVER CLARK AND
LINCOLN COUNTIES LATE SUNDAY MORNING, SHIFTING EAST INTO NORTHWEST
ARIZONA SUNDAY AFTERNOON/EVENING. AN UPPER TROUGH LINGERING OVER
SOUTHEAST NEVADA AND NORTHWEST ARIZONA SHOULD BE ENOUGH TO SUPPORT
SCATTERED INSTABILITY SHOWERS PRIMARILY OVER THE HIGHER TERRAIN
THROUGH MONDAY. NOT THE COLDEST OF SYSTEMS WITH SNOW LEVELS STAYING
AT OR ABOVE 9500-10000 FEET DURING THE DURATION OF THE EVENT SUNDAY
AND MONDAY.

TUESDAY THROUGH THURSDAY WILL BE DRY ALONG WITH NEAR NORMAL
TEMPERATURES UNDER RIDGING.
&&

.CLIMATE...RECORD HIGH MINIMUM TEMPERATURES ARE ALSO POSSIBLE FOR
LAS VEGAS EACH DAY THROUGH SATURDAY.

DATE          VALUE/YEAR
-----------------------------
10/15         70/1950
10/16         66/2010*
10/17         67/1991

* TIE FROM PREVIOUS YEARS.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE REQUIRED
WEDNESDAY THROUGH MONDAY.
&&

UPDATE...ADAIR
AVIATION...GORELOW
SHORT TERM/CLIMATE...STACHELSKI
LONG TERM...PIERCE

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Oct 15, 10:01 AM PDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1001 AM PDT THU OCT 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 AM     FLASH FLOOD      21 SSE FURNACE CREEK    36.16N 116.77W
10/15/2015                   INYO               CA   PARK/FOREST SRVC

            DEATH VALLEY NP TWEETS FLASH FLOODING IS
            OCCURRING IN THE PARK AND BADWATER ROAD HAS
            BEEN CLOSED.

&&

CO
Local storm report, Oct 15, 10:16 AM PDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1016 AM PDT THU OCT 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      21 SSE FURNACE CREEK    36.16N 116.77W
10/15/2015                   INYO               CA   PARK/FOREST SRVC

            DEATH VALLEY NP TWEETS FLASH FLOODING IS
            OCCURRING IN THE PARK AND BADWATER ROAD HAS
            BEEN CLOSED.

&&

CO
Local storm report, Oct 15, 11:19 AM PDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1119 AM PDT THU OCT 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      FURNACE CREEK           36.46N 116.87W
10/15/2015                   INYO               CA   PARK/FOREST SRVC

            NUMEROUS ROADS CLOSED IN DEATH VALLEY NP DUE
            TO FLOODING. THESE ROADS INCLUDE BUT ARE NOT
            LIMITED TO ARTIST DRIVE...COTTONWOOD/MARBLE
            ROAD...EMIGRANT CANYON...GREENWATER
            ROAD...MUSTARD CANYON...MOSAIC
            CANYON...RACETRACK ROAD...WEST SIDE
            ROAD...AND SALINE VALLEY SOUTH. SOME FLOOD
            DAMAGE TO ROADWAYS HAS BEEN REPORTED AS
            WELL.

&&

CO

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 7:19 AM PDTFlash Flood WarningVEFInyo3 hr
Oct 15, 3:29 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Oct 15, 4:44 PM PDTFlash Flood WarningVEFSan Bernardino2 hr

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.